# SDR 9807886612

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhd Fastener
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON FASTENER HOLE AT FS 140 BULKHEAD, STR 14R, INNER RING DOUBLER AREA.  REPAIRED PER EA 66-156319.
